Veuillez utiliser cette adresse pour citer ce document : http://dspace.univ-tlemcen.dz/handle/112/1877
Titre: Weighted pseudo-almost automorphic solutions for some partial functional differential equations
Auteur(s): BOUKLI-HACENE, Nadira
EZZINBI, Khalil
Mots-clés: Partial functional differential equation
Hyperbolic semigroup
Weighted pseudo-almost automorphic solution
Date de publication: fév-2011
Résumé: In this paper, we study the existence and uniqueness of a weighted pseudo-almost automorphic solution for some nonhomogeneous partial functional differential equations. We use the variation of constants formula developed in Ezzinbi and N’Guérékata (2007) [11] and the spectral decomposition of the phase space to show the main result of this work. To illustrate our main result, we study the existence and uniqueness of a weighted pseudo-almost automorphic solution for some diffusion equations with delay.
Description: Nonlinear Analysis: Real World Applications, ISSN : 1468-1218, DOI : 10.1016/j.nonrwa.2010.06.040, Issue : 1, Volume : 12, pp. 562–570, February 2011.
URI/URL: http://dspace.univ-tlemcen.dz/handle/112/1877
ISSN: 1468-1218
Collection(s) :Articles internationaux

Fichier(s) constituant ce document :
Fichier Description TailleFormat 
Weighted-pseudo-almost-automorphic-solutions-for-some-partial-functional-differential-equations.pdf34,05 kBAdobe PDFVoir/Ouvrir


Tous les documents dans DSpace sont protégés par copyright, avec tous droits réservés.